# SDR SIMA200712805

- Difficulty date: May 1, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 13,175 hours, 11,446 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 13500428401
- Condition: Corroded
- Location: Zone 100
- Part time: 13,175 hours, 11,446 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM CORRODED AT FRAME 20 CROSSMEMBER, REPLACED PREVIOUS DOUBLERS IAW EMB SRM 53-00-10.  RETURNED AIRCRAFT TO SERVICE.
